# SDR USAA070487

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 328 FLOORBEAM AT LBL 27, VERTICAL STIFFENER.  REPLACED STIFFENER PER SRM 52-10-01, DEFECT SIZE: 1".
